Ischial tuberosity steroid injection

I had THR in August 2008, the proced1ure I had done was the Anterior replacement technique. I have been in some sort of pain ever since. It seems that whenever I first stand on my leg the pain is almost unbearable, but after being on it and walking the pain will subside. I have had one epidural about 3 weeks ago in the L5 area, and am scheduled for another one next week in the S1. the first epidural was almost useless as the pain came back. I am experiencing the pain in upper left hip and in front of my leg in the thigh area. I have tried several pain relievers but any long term consumption of those brings on other problems(constipation), etc. Does anyone have any answers or suggestions?

Ischial tuberosity steroid injection

ischial tuberosity steroid injection

Media:

ischial tuberosity steroid injectionischial tuberosity steroid injectionischial tuberosity steroid injectionischial tuberosity steroid injectionischial tuberosity steroid injection

http://buy-steroids.org